Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking Copper T. Having unusual periods, bleeding when strained and back pain is severe. Is this because of Copper T?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I got my first boy baby on XXXXXXX 2011 and by September 2011 i put Copper T. Now for past 6 month i have unusal periods and getting bleeding if I strain and work. Back pain is severe. Is it because of Copper T or something else? I am not under any meditation
Posted Sat, 24 Aug 2013 in Pregnancy
Answered by Dr. Minoo Bhagia 40 hours later

Welcome and thanks for the query

Yes it can be because of CUT but it is better to get it investigated before it's removal.These investigations include Haemoglobin level , ultrasound and pap's smear.
Anemia can cause the irregular periods as well as backache.
Any infection or PID can also cause backache.
Pap's smear is done to see the cervical status and ultrasound will tell the position of the IUCD inside the uterine cavity as well as the endometrial thickness which will guide us to differentiate between the causes.
It is better to take diet XXXXXXX in iron along with iron and calcium supplemets.
You can take a course of an antibiotic and pain killer under doctor's guidance.

Best wishes and good luck
Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor